Welcome to the Online Pound Store - Marketplace. We want you to enjoy ordering online from the comfort of your own home. Your parcel being delivered directly to your front door with our built in tracking service.

Galpharm Day & Night Max Strength Relief 16 Capsules

£1.75

286 in stock

Galpharm Day & Night Max Strength Cold & Flu Relief 16 Capsules

  • Effective Relief From: Headache, Blocked Nose, Body Aches, Sore Throat
  • Each Red / Yellow Day Capsule Contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg
  • Each Dark Blue / Light Blue Nigh Capsule Contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg
SKU: MedRoom 506306 Categories: , ,

For the relief of symptoms associated with the common cold and flu, including relief of aches and pains, sore throat, headache, nasal congestion and fever. Day capsules will also relieve fatigue and drowsiness.

Average Rating

5.00

01
( 1 Review )
5 Star
100%
4 Star
0%
3 Star
0%
2 Star
0%
1 Star
0%

Only logged in customers who have purchased this product may leave a review.

1 Review For This Product

  1. 01

    Darren Almond (store manager)

    great

Main Menu

Galpharm Day & Night Max Strength Relief 16 Capsules